MAUDE Adverse Event Report: EBI, LLC. SFLX - COILETTE; BHS NON-INVASIVE STIMULATOR (COIL)

EBI, LLC. SFLX - COILETTE; BHS NON-INVASIVE STIMULATOR (COIL)
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date of event: the event occurred sometime in (b)(6) 2021.Concomitant medical product: medical product: biomet ebi bone growth stimulator, therapy date: (b)(6) 2021.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient is complaining of pain since they started treating with the bhs unit.The patient was advised to stop using the unit until they hear back from customer service.The pain started a couple of hours after using the device.The patient is treating for 10 hours.When the patient takes off the stimulator, the pain stays the same, but the pain subsides within a couple of hours.The patient rated their pain as a 9 on a scale of 1 to 10, which is considered severe.The pain is below the skin.The patient has not increased their daily activity.The patient had their last session of physical therapy on (b)(6) 2021.The patient did not contact their physician.They are not taking anything for the pain.He is now experiencing pain when walking.The patient was told to wait for a few days or a week, then to start doing the time test, but if he has pain at any time to stop using the unit and contact the sales rep.The patient's doctor was advised, and the patient was switched to a different device for treatment.It was reported that no further information is available.
 
Additional Manufacturer Narrative
Investigation summary: the sflx coilette was returned for further evaluation.A visual inspection of the customer returned product was performed.Included was one sflx coilette part no.1068238 with julian date 21165.The part appeared to be in good condition from the cosmetic/visual point of view.The failure was not confirmed for the reported condition of "pain with bhs unit".The coil was tested and operates as intended.Review of complaint history identified (2) total complaints from (oct 29, 2020) to (oct 29, 2021) for pn (1068238) and events related to (pain).Keyword search criteria: (complaint code: medical: pain) the search could not be specified further because the main complaint was pain.Review of the information provided by the customer and the findings from the investigation indicated that no physical and/or device functional condition could be found that could be considered a causal factor for the reported complaint of "pain".No failure and/or fault condition could be found and confirmed.Therefore, no further actions are required at this time.Device usage: this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.
 
Event or Problem Description
It was reported by the sales representative that the patient is complaining of pain since he started treating with the bhs unit.The patient was advised to stop using the unit until he hears back from customer service.The patient was called regarding pain on the left foot.The pain started a couple of hours after using the device.The patient is treating for 10 hours.When the patient takes off the stimulator, the pain stays the same, but within a couple of hours it goes away.The pain level is a nine, and the pain is below the skin.The patient has not increased his daily activity.The patient had his last session of physical therapy on (b)(6) 2021.The patient did not contact his doctor, and he is not taking anything for the pain.He is now experiencing pain when walking.The patient was told to wait for a few days or a week, then to start doing the time test, but if he has pain at any time to stop using the unit and contact the sales rep.The patient was told we also have a different unit for him to try if this one does not work out.It was reported by the sales representative that the patient stated that he is still in a lot of pain, it's just not as bad as when he was using the bhs.The patient also stated that he developed pain in the lower back while using the stimulator.No additional patient consequences/ further information has been reported.The sflx coil was returned for further evaluation.

Brand Name
SFLX - COILETTE
Common Device Name
BHS NON-INVASIVE STIMULATOR (COIL)
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
drashti patel
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key12850091
Report Number0002242816-2021-00206
Device Sequence Number5155737
Product Code LOF
UDI-Device Identifier00812301020607
UDI-Public00812301020607
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P790002/S026
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number1068238
Device Lot Number21165
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2021
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/21/2021
Supplement Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic